# SDR HALA2021072800104

- Difficulty date: July 27, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 45,461 hours, 7,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 380 CABIN DOOR 4L WILL NOT ARM. CORRECTIVE ACTION: INSPECTED 4L DOOR AND FOUND DEBRIS. CLEANED AND OPS CHECK GOOD. (6762905)
